# SDR HEEA954629

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC30VIL
- Condition: Erratic
- Location: Cockpit Vsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS A ERRATIC OPERATION. TIME SINCE REPAIR 51:30.
